# SDR AALA202001159041

- Difficulty date: January 2, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 727 AND S25L. REPLACED TRANSITION PANEL PER 51-00-05-1 AND SRM 53-00-53-2R.
